A common fixed point theorem in G-metric space by using sub-compatible maps

Saurabh Manro

Abstract


In this paper, we introduce the new concepts of subcompatibility and subsequencial continuity which are respectively weaker than occasionally weak compatibility and reciprocal continuity. With them, we establish a common fixed point theorem for four maps. We introduce an example to support our results. Our results extend the results of [1].

 


Full Text: PDF

How to Cite this Article:

Saurabh Manro, A common fixed point theorem in G-metric space by using sub-compatible maps, Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 322-331

Copyright © 2013 Saurabh Manro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS